BibTeX record journals/glottometrics/MaL19

download as .bib file

@article{DBLP:journals/glottometrics/MaL19,
  author    = {Hong Ma and
               Haitao Liu},
  title     = {Probability Distribution of Causal Linguistic Features},
  journal   = {Glottometrics},
  volume    = {44},
  pages     = {76--86},
  year      = {2019},
  url       = {https://www.ram-verlag.eu/wp-content/uploads/2019/09/g44zeit.pdf},
  timestamp = {Fri, 12 Feb 2021 22:15:11 +0100},
  biburl    = {https://dblp.org/rec/journals/glottometrics/MaL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics